# SDR SWAA95290

- Difficulty date: April 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N326SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23690
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B/C CHECK, FOUND FWD SERVICE DOOR UPPER HINGE CUTOUT CRACKED IN UPPER CORNER.  REPAIRED PER SWA RA 1-252-207.
